A remark on g(n)

Chowla, S. (1939) A remark on g(n) Proceedings of the Indian Academy of Sciences, Section A, 9 (1). pp. 20-21. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/9/1/20-21/vie...

Related URL: http://dx.doi.org/10.1007/BF03045445


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:8584
Deposited On:28 Oct 2010 11:22
Last Modified:16 May 2016 18:32

Repository Staff Only: item control page